Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 257903, 11 pages
http://dx.doi.org/10.1155/2011/257903
Research Article

Analytical Method in Solving Flow of Viscoelastic Fluid in a Porous Converging Channel

1Department of Mechanical Engineering, Islamic Azad University, Nowshahr-Branch, Nowshahr, Iran
2Department of Mechanical Engineering, Babol Noshirvani University of Technology, Babol, Iran
3Computer Engineering Department, Amir-Kabir University of Technology, Tehran, Iran

Received 19 December 2010; Accepted 24 March 2011

Academic Editor: Mónica Clapp

Copyright © 2011 M. Esmaeilpour et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Berman, “Laminar flow in channels with porous walls,” Journal of Applied Physics, vol. 24, pp. 1232–1235, 1953. View at Google Scholar · View at Zentralblatt MATH
  2. L. Rosenhead, Laminar Boundary Layers, Clarendon Press, Oxford, UK, 1963.
  3. R. M. Terrill, “Slow laminar flow in a converging or diverging channel with suction at one wall and blowing at the other wall,” Zeitschrift für angewandte Mathematik und Physik, vol. 16, no. 2, pp. 306–308, 1965. View at Publisher · View at Google Scholar
  4. J. J. Choi, Z. Rusak, and J. A. Tichy, “Maxwell fluid suction flow in a channel,” Journal of Non-Newtonian Fluid Mechanics, vol. 85, no. 2-3, pp. 165–187, 1999. View at Publisher · View at Google Scholar
  5. R. S. Rivlin and J. L. Ericksen, “Stress-deformation relations for isotropic materials,” Rational Mechanics and Analysis, vol. 4, pp. 323–425, 1955. View at Google Scholar · View at Zentralblatt MATH
  6. J. S. Roy and P. Nayak, “Steady two dimensional incompressible laminar visco-elastic flow in a converging or diverging channel with suction and injection,” Acta Mechanica, vol. 43, no. 1-2, pp. 129–136, 1982. View at Publisher · View at Google Scholar
  7. R. L. Fosdick and K. R. Rajagopal, “Anomalous features in the model of “second order fluids”,” Archive for Rational Mechanics and Analysis, vol. 70, no. 2, pp. 145–152, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Öztürk, A. Akyatan, and E. Şenocak, “Slow flow of the reiner-rivlin fluid in a coverging or diverging channel with suction and injection,” Turkish Journal of Engineering and Environmental Sciences, vol. 22, no. 3, pp. 179–183, 1998. View at Google Scholar
  9. S. Bariş, “Flow of a second-grade visco-elastic fluid in a porous converging channel,” Turkish Journal of Engineering and Environmental Sciences, vol. 27, no. 2, pp. 73–81, 2003. View at Google Scholar
  10. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
  11. G. Adomian and R. Rach, “Noise terms in decomposition solution series,” Computers & Mathematics with Applications, vol. 24, no. 11, pp. 61–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A.-M. Wazwaz, “A new method for solving singular initial value problems in the second-order ordinary differential equations,” Applied Mathematics and Computation, vol. 128, no. 1, pp. 45–57, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. A. Kechil and I. Hashim, “Non-perturbative solution of free-convective boundary-layer equation by Adomian decomposition method,” Physics Letters, Section A, vol. 363, no. 1-2, pp. 110–114, 2007. View at Publisher · View at Google Scholar
  14. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J.-H. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 207–208, 2005. View at Google Scholar
  17. J.-H. He, “Application of homotopy perturbation method to nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 695–700, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J.-H. He and X.-H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons and Fractals, vol. 29, no. 1, pp. 108–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Cveticanin, “Homotopy-perturbation method for pure nonlinear differential equation,” Chaos, Solitons and Fractals, vol. 30, no. 5, pp. 1221–1230, 2006. View at Publisher · View at Google Scholar
  21. M. El-Shahed, “Application of He's homotopy perturbation method to Volterra's integro-differential equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 163–168, 2005. View at Google Scholar
  22. M. Esmaeilpour and D. D. Ganji, “Application of He's homotopy perturbation method to boundary layer flow and convection heat transfer over a flat plate,” Physics Letters. A, vol. 372, no. 1, pp. 33–38, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Esmaeilpour, D. D. Ganji, and E. Mohseni, “Application of the homotopy perturbation method to micropolar flow in a porous channel,” Journal of Porous Media, vol. 12, no. 5, pp. 451–459, 2009. View at Publisher · View at Google Scholar
  24. P. Donald Ariel, “Homotopy perturbation method and the natural convection flow of a third grade fluid through a circular tube,” Nonlinear Science Letters A, vol. 1, pp. 43–52, 2010. View at Google Scholar
  25. J.-H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar
  26. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J.-H. He, “Variational theory for linear magneto-electro-elasticity,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 2, no. 4, pp. 309–316, 2001. View at Google Scholar · View at Zentralblatt MATH
  28. J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 847–851, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. Bildik and A. Konuralp, “The use of variational iteration method, differential transform method and adomian decomposition method for solving different types of nonlinear partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 65–70, 2006. View at Google Scholar
  30. A. A. Soliman, “Numerical simulation of the generalized regularized long wave equation by He's variational iteration method,” Mathematics and Computers in Simulation, vol. 70, no. 2, pp. 119–124, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. N. H. Sweilam and M. M. Khader, “Variational iteration method for one dimensional nonlinear thermoelasticity,” Chaos, Solitons and Fractals, vol. 32, no. 1, pp. 145–149, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet